# SDR ASAA0080367

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON CABIN FLOOR WEB, FS 218, LBL 42.REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-02 AND 53-01, FIG 4.
